Advanced search
Start date
Betweenand
Related content
(Reference retrieved automatically from Web of Science through information on FAPESP grant and its corresponding number as mentioned in the publication by the authors.)

REDEI ACTIONS ON FINITE FIELDS AND MULTIPLICATION MAP IN CYCLIC GROUP

Full text
Author(s):
Qureshi, Claudio [1] ; Panario, Daniel [2]
Total Authors: 2
Affiliation:
[1] Univ Estadual Campinas, Inst Math, Campinas, SP - Brazil
[2] Carleton Univ, Sch Math & Stat, Ottawa, ON K1S 5B6 - Canada
Total Affiliations: 2
Document type: Journal article
Source: SIAM JOURNAL ON DISCRETE MATHEMATICS; v. 29, n. 3, p. 1486-1503, 2015.
Web of Science Citations: 4
Abstract

We describe the functional graph of the multiplication-by-n map in a cycle group and use this to obtain the structure of the functional graph associated with a Redei function over a nonbinary finite field F-q. In particular, we obtain two descriptions of the tree attached to the cyclic nodes in these graphs and provide period and preperiod estimates for Redei functions. We also extend characterizations of Redei permutations by describing their decomposition into disjoint cycles. Finally, we obtain some results on the length of the cycles related to Redei permutations and we give an algorithm to construct Redei permutations with prescribed length cycles in a geometric progression. (AU)

FAPESP's process: 12/10600-2 - Finite Fields - Application to Coding and Cryptography
Grantee:Claudio Michael Qureshi Valdez
Support type: Scholarships in Brazil - Doctorate
FAPESP's process: 14/04096-5 - Dynamical systems over finite fields with application to interleaver design and the classification of perfect LEE codes
Grantee:Claudio Michael Qureshi Valdez
Support type: Scholarships abroad - Research Internship - Doctorate